It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Risperdal can cause the weight gain. Anti-psychotics "quiet the brain". Could it be the medication was prescribed as a sleep aid? Typically risperdal has been for the elderly. I have seen it prescribed for children who have explosive episodes. I would recommend you return to the doctor for an explaination. My son is diagnosed ADHD inattentive type. He is currently taking adderall. He does not have a "fast" speed. He does suffer from anxiety. Do your children exhibit anxiety symptoms? It could be the doctor is attempting to address those symptoms with risperdal. I would be very cautious regarding giving a child an anti-psychotic medication.





All times are GMT -7. The time now is 10:53 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!